MathSciNet Relay Station
MathSciNet bibliographic data
MR2240907 37D20 (22F05 37C15 37C85)
Kalinin, Boris; Sadovskaya, Victoria Global rigidity for totally nonsymplectic Anosov $\Bbb Z^k$ actions. Geom. Topol. 10 (2006), 929–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement